# SDR FDEA202508201513

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 118,506 hours, 25,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Door
- Part number: ADA7556525
- Condition: Delaminated
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR PANEL NUMBER 271GF AT STATION 1437, X=27.5 TO X=47.5 MAIN LANDING   GEAR VIEW WINDOW ACCESS CUTOUT FOUND DELAMINATED. CABIN-LEFT HAND DELAMINATED FLOOR PANEL NUMBER 271GF AT STATION 1437, X=27.5 TO   X=47.5 MAIN LANDING GEAR VIEW WINDOW ACCESS CUTOUT, REMOVED AND REPLACED AS   PER MD-11 AMM 53-21-04-4. FLOOR PANEL FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
